Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 96, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 17, 2018, 7:20 PM EDT for Bennington County, Vermont; Saratoga County, Washington County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2018, 7:20 PM EDT (23:20 UTC)
- Expired
- Aug 17, 2018, 8:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Washington County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 99 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 3:44 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
902
WUUS51 KALY 172320
SVRALY
NYC091-115-VTC003-180015-
/O.NEW.KALY.SV.W.0096.180817T2320Z-180818T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
720 PM EDT FRI AUG 17 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
East central Saratoga County in east central New York...
Washington County in east central New York...
Northern Bennington County in southern Vermont...
* Until 815 PM EDT.
* At 719 PM EDT, a severe thunderstorm was located near Salem, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hartford around 730 PM EDT.
Granville around 740 PM EDT.
Pawlet around 745 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for deadly cloud to ground lightning. Seek
shelter inside a well-built structure. Stay away from windows.
Prepare immediately for damaging winds. People outside should move
immediately to shelter inside a strong building. Stay away from
windows.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4326 7285 4318 7287 4312 7298 4312 7300
4310 7300 4294 7328 4294 7338 4296 7343
4294 7345 4294 7363 4331 7361 4331 7360
4339 7361 4351 7325 4332 7325 4330 7299
4329 7299 4330 7297 4330 7282 4326 7282
TIME...MOT...LOC 2319Z 218DEG 44KT 4322 7344
HAIL...1.00IN
WIND...60MPH
$$
CS1 follow-up statement
173
WWUS51 KALY 180008
SVSALY
Severe Weather Statement
National Weather Service Albany NY
808 PM EDT FRI AUG 17 2018
NYC091-180018-
/O.CAN.KALY.SV.W.0096.000000T0000Z-180818T0015Z/
Saratoga NY-
808 PM EDT FRI AUG 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SARATOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central New York...and southern Vermont.
LAT...LON 4326 7285 4318 7287 4312 7298 4312 7300
4310 7300 4304 7327 4306 7337 4308 7342
4332 7326 4332 7325 4330 7299 4329 7299
4330 7297 4330 7282 4326 7282
TIME...MOT...LOC 0008Z 218DEG 44KT 4369 7293
$$
NYC115-VTC003-180015-
/O.CON.KALY.SV.W.0096.000000T0000Z-180818T0015Z/
Washington NY-Bennington VT-
808 PM EDT FRI AUG 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN WASHINGTON AND NORTHERN BENNINGTON COUNTIES...
At 808 PM EDT, a severe thunderstorm was located near Chittenden, or
near Rutland, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Washington and northern Bennington Counties, including
the following locations... Beartown, Chiselville, Rupert, Peru Town
Center, Sunderland, Sandgate, East Hebron, Rexleigh, Tiplady and
Barnumville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4326 7285 4318 7287 4312 7298 4312 7300
4310 7300 4304 7327 4306 7337 4308 7342
4332 7326 4332 7325 4330 7299 4329 7299
4330 7297 4330 7282 4326 7282
TIME...MOT...LOC 0008Z 218DEG 44KT 4369 7293
HAIL...1.00IN
WIND...60MPH
$$
CSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 4:42 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 17, 4:42 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Albany NY
442 PM EDT Fri Aug 17 2018
.SYNOPSIS...
A series of disturbances ahead of a cold front will bring rounds
of showers and thunderstorms today into tonight, some of which
could result in locally heavy rainfall and gusty winds. The cold
front will move through on Saturday along with continued showers
over portions of the area, but a drying trend from north to
south will take place. Some lingering showers are possible for
southern areas Sunday, but to the north it will be dry and not
as warm.
&&
.NEAR TERM /THROUGH SATURDAY/...
...Severe Thunderstorm Watch for the entire region until 11 PM
EDT...
As of 345 PM EDT, 18Z sounding is in as lower level lapse rates
have increased with low level helicities/hodographs show enough
magnitudes for low level spins. Furthermore, bulk shear remains
generally 25-35kts. Of note was this unexpected dry layer
centered around H850 which may be the reason the DCAPE values
are less. So as 1-min GOES16 visible imagery reveals lots of
breaks in the clouds, instability should increase from our
current 2k j/kg. Per mesoscale model reflectivity's, seems
robust convection should continue within the next couple of
hours along or east of I 81.
Convection will likely continue into most of tonight as overall
severe aspect should wane. We remain well within the warm
sector tonight as main surface low is expected to track across
the St Lawrence Valley. PWATs are expected to remain near the 2
inch mark so rainfall can still be locally heavy, especially
where training can occur as trough aloft remains positively
tilted.
The cold front begins its approach Saturday morning with
additional showers and thunderstorms will likely continue. While
overall severe threat remains low, locally heavy downpours will
continue as those PWATs remain high along and ahead of the
front. SBCAPES south of I90 per the GFS/NAM suggest values
between 1000-1500 j/kg yet overall density looks minimal.
Temperatures will be cooler but where breaks of sunshine could
occur from the Capital District and points southward could touch
80F with mainly 70s elsewhere.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
Saturday night into Sunday night, model consensus still
supports the cold front finally clearing the area, keeping us
under cool easterly to northeasterly flow. However, there has
been a trend in some of the GEFS members and ECMWF to linger
the front just south of our area and develop a wave of low
pressure upon it as upper impulse approaches from the Ohio
Valley, opening the door for continued light showers through
the weekend. At this point, continued chance PoPs for our
eastern and southern tier of counties. Furthermore, easterly
component off the Atlantic could add low level moisture. Regardless,
cooler than normal temperatures are favored for highs Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The extended begins with a weak wave of low pressure passing south
of Long Island. This sfc wave will focus some isolated to scattered
showers early Sunday evening mainly south and east of the Capital
Region. Some cooler and drier air will filter in for the opening of
the week with weak low and mid level riding building in based on the
latest GEFS/GFS/ECMWF for Monday. At the sfc, a weak sfc high
builds in with seasonable temps and fairly comfortable humidity
levels with sfc dewpts in the 50s to around 60F in few spots. Lows
fall back into the 50s to around 60F, and highs Monday with be in
the mid and upper 70s over the hills and in the valleys, and mid 60s
to lower 70s over the mountains.
Monday night into Tuesday...Mid and upper ridging shifts eastward
along the East Coast, as a fairly strong mid and upper level trough
will be approaching from the mid and upper MS River Valley. Monday
night will be fair and dry with the sfc high shifting east, but mid
and high level clouds will start to stream in from the south and
west ahead of the upstream systems warm front. Lows will be in the
mid 50s to lower 60s. The sfc wave moves into the Great Lakes
region. Some weak isentropic lift increase ahead of the warm front
advancing from the Mid Atlantic States, and lower Great Lakes
Region. A chance of showers and a slight chance of thunderstorms
will be possible especially from the Hudson River Valley westward.
Highs will be in the upper 70s to around 80F in the lower
elevations, and upper 60s to mid 70s over the higher terrain.
Tuesday night into Wednesday...The trough of low pressure at the sfc
and aloft quickly moves east to northeast into Quebec Tue night into
Wed morning with a cold or occluded front moving across the region.
Decent synoptic lift looks possible with showers likely and a chance
of thunderstorms. A secondary cold front moves through during the
day with at least a chance of showers or isolated thunderstorms.
Decent cold advection will occur during the afternoon and it will
become breezy with highs in the upper 60s to lower 70s over the
mountains north and west of the Capital Region, and 70s to lower 80s
in most other locations. Lows Tue night will be mild in the 60s
mainly.
Wednesday night through Friday...High pressure builds in from the
Midwest and Great Lakes Region Wed night into Thursday...and crests
over the region on Friday with fair, dry and tranquil weather with
temps near normal for late August.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Early morning showers associated with the warm front has moved out
of the area. Behind the front, there is some clearing of clouds
resulting in mainly VFR conditions. However, showers and storms are
expected to develop across the forecast area this afternoon and
continue into the evening, with MVFR to IFR conditions anticipated
within any thunderstorm. Shower activity will likely continue into
the overnight period with lowering CIGS/VIS possible along with some
fog/mist. There may be some improvement in CIGS back to MVFR/VFR
after 12Z/Sat.
Winds will be from the south to southwest this afternoon at 10 to 15
kts. Winds will then less to 5 to 10 kts overnight and into the day
on Saturday.
Outlook...
Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: High Operational Impact. Likely SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
A wet period is expected through at least most of Saturday,
keeping fire weather concerns to a minimum. Some showers may
linger into Sunday for southern areas, but to the north, a dry
northeast flow will set up along with temperatures slightly
below normal. Drier weather into early next week.
&&
.HYDROLOGY...
Another period of wet weather is in store through at least
tonight as a series of midlevel disturbances interact with a
moist airmass. Though there should be strong enough flow to
keep storm motions relatively fast, there is potential for
training given the deep southwesterly flow parallel to the
slowly approaching cold front, so locally heavy rainfall will be
a threat as well. PWAT values are forecast to be in the
vicinity of 2 inches once again. Urban and poor drainage
flooding is possible along with isolated flash flooding. The
Mohawk Valley and Catskills along with portions of western New
England have seen 150-300% of normal precipitation over the last
week per the last 7-day analysis, so they may be particularly
prone to flooding. Meanwhile, the latest Drought Monitor
indicates the southern Adirondacks are experiencing moderate
drought conditions.
Additional showers and thunderstorms will continue into Saturday with
a continued threat for locally heavy rainfall and possible
flooding if additional storms impact areas that saw rainfall
during the day. Deep-layer moisture will be on the decrease on
late Saturday from north to south reducing heavy rainfall
threat.
Although flooding of small streams and creeks is possible,
flooding on main stem rivers is not expected.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 11 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 11 PM EDT this evening for
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 11 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 11 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Wasula
AVIATION...JVM
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/ThompsonHazardous weather outlook, Aug 17, 3:50 PM EDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 350 PM EDT Fri Aug 17 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 350 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. The main threat will be damaging winds of 58 mph or greater. Large hail and a tornado or two cannot be ruled out. Thunderstorms may produce locally heavy rainfall through tonight. Urban and poor drainage flooding and isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Tuesday and Tuesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 17, 6:32 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Albany NY
632 PM EDT FRI AUG 17 2018
CTZ001-MAZ025-172300-
Northern Litchfield-Southern Berkshire-
632 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LITCHFIELD AND
SOUTHERN BERKSHIRE COUNTIES...
At 632 PM EDT, a strong thunderstorm was located over Sheffield, or
near Great Barrington, moving east at 15 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Otis and Sandisfield around 700 PM EDT.
Other locations impacted by this storm include East Sheffield,
Hartsville, Konkapot, North Colebrook, Gomorrah, New Boston, North
Otis, Newsboy Statue, Montville and Southfield.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4198 7302 4207 7340 4219 7342 4225 7304
4216 7303 4214 7303 4215 7307 4212 7306
4211 7307 4209 7307 4207 7306 4204 7306
4204 7302 4202 7301
TIME...MOT...LOC 2232Z 264DEG 14KT 4210 7332
CSSpecial weather statement, Aug 17, 7:00 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Albany NY 700 PM EDT FRI AUG 17 2018 NYZ041-050-172330- Southern Saratoga-Northern Saratoga- 700 PM EDT FRI AUG 17 2018 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SARATOGA COUNTY... At 700 PM EDT, a strong thunderstorm was located near Rock City Falls, or 11 miles west of Saratoga Springs, moving east at 20 mph. Winds in excess of 40 mph are possible with this storm. This storm will be near... Rock City Falls around 710 PM EDT. Saratoga Springs around 730 PM EDT. Other locations impacted by this storm include Parkis Mills, Shaw Corners, Frink Corner, Mosherville, Barkersville, West Milton, North Galway, Greenfield, Wiley Corners and Skinner Corners. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4303 7410 4313 7406 4311 7371 4302 7396 TIME...MOT...LOC 2300Z 277DEG 19KT 4309 7400 CS
Local storm report, Aug 17, 7:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
704 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 ESE ESPERANCE 42.76N 74.25W
08/17/2018 SCHENECTADY NY 911 CALL CENTER
TREES DOWN; TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY1800528
BEWLocal storm report, Aug 17, 7:05 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
705 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 WSW MIDDLEBURGH 42.59N 74.35W
08/17/2018 SCHOHARIE NY 911 CALL CENTER
WIRES DOWN; TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY1800529
BEWLocal storm report, Aug 17, 7:07 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
707 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 2 NE JEFFERSON 42.50N 74.58W
08/17/2018 SCHOHARIE NY 911 CALL CENTER
WIRES DOWN; TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY1800530
BEWLocal storm report, Aug 17, 7:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
719 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 NW MIDDLEVILLE 43.15N 74.98W
08/17/2018 HERKIMER NY 911 CALL CENTER
TREE DOWN ON FISHING ROCK RD; TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER ALY1800531
BEWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 53 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Aug 17, 3:37 PM EDT | Special Weather Statement | ALY | Ulster | 23 min |
| Aug 17, 3:48 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Aug 17, 3:51 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Aug 17, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 60 min |
| Aug 17, 5:10 PM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| Aug 17, 5:18 PM EDT | Special Weather Statement | ALY | Fulton | 27 min |
| Aug 17, 5:40 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Aug 17, 5:40 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schenectady, Schoharie | 50 min |
| Aug 17, 5:54 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 84 min |
| Aug 17, 6:02 PM EDT | Special Weather Statement | ALY | Fulton | 43 min |
| Aug 17, 6:06 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Aug 17, 6:09 PM EDT | Special Weather Statement | ALY | Schenectady | 21 min |
| Aug 17, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 63 min |
| Aug 17, 6:27 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Aug 17, 6:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 48 min |
| Aug 17, 7:00 PM EDT | Special Weather Statement | ALY | Saratoga | 30 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | ALY | Rensselaer | 24 min |
| Aug 17, 7:23 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga, Washington | 87 min |
| Aug 17, 7:23 PM EDT | Special Weather Statement | ALY | Ulster | 37 min |
| Aug 17, 7:30 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 43 min |
| Aug 17, 7:48 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Aug 17, 7:52 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 3 hr |
| Aug 17, 7:52 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Severe Thunderstorm Warnings in Vermont, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.